SciELO - Scientific Electronic Library Online

vol.41 issue3Lyapunov stability and weak attraction for control systemsA new refinement of the generalized Hölder’s inequality with applications author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


BOUCHANNAFA, Karim; MAMOUNI, Abdellah  and  OUKHTITE, Lahcen. Structure of a quotient ring R/P and its relation with generalized derivations of R. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.623-642. ISSN 0716-0917.

The fundamental aim of this paper is to investigate the structure of a quotient ring R/P where R is an arbitrary ring and P is a prime ideal of R. More precisely, we will characterize the commutativity of R/P via the behavior of generalized derivations of R satisfying algebraic identities involving the prime ideal P. Moreover, various wellknown results characterizing the commutativity of prime (semi-prime)rings have been extended. Furthermore, examples are given to prove that the restrictions imposed on the hypothesis of the various theorems were not superfluous.

Keywords : Quotient ring; prime ideal; generalized derivations; commutativity.

        · text in English     · English ( pdf )